# SDR SWAA2015022336780

- Difficulty date: February 9, 2015
- Submitted: February 24, 2015
- Operation: Air carrier
- Aircraft: N207WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34012
- Aircraft time: 35,446 hours, 20,760 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545765
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN AT BULKHEAD CHORDS CRACKED AT BS 540, STRINGER 22L.  REPAIRED SKIN IAW EA & ATS ER.
